MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc20140/ (b)(4), udi: (b)(4) , plc181200/ (b)(4), udi: (b)(4).Pre-treatment: computed tomography (ct) (b)(6) 2018.Maximum abdominal aortic aneurysm diameter: 58mm.Ct dated (b)(6), 2018, maximum abdominal aortic aneurysm diameter: 58mm.Ct dated (b)(6) 2019, maximum abdominal aortic aneurysm diameter: 50mm.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, a patient underwent treatment of a 58mm abdominal aortic aneurysm with a gore® excluder® conformable aaa endoprostheses.On (b)(6) 2018, images revealed there was a kink in the device.A reintervention was performed and a stent graft with expandable balloon was implanted.The kink was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition additional investigation determined which device had the adverse event reported (kink and reintervention) on it.The (gore® excluder® aaa contralateral leg endoprosthesis plc181200 lot # 18262714) has the allegation of deficiency.The plc141000 lot # 18185280, plc201400 lot # 18277803 have no product problem or deficiency caused or contributed to an adverse event/incident for the patient.
 
Event or Problem Description
It was reported, additional investigation determined ultrasound of the right femoral region confirmed patency post reintervention procedure (a gore® viabahn® vbx balloon expandable endoprosthesis was implanted).While advancing a 0.018 guidewire while utilizing intravascular ultrasound (ivus), a right iliac artery stenosis at the flow divider was identified.The narrowest segment was 6mm and the normal diameter was 13mm.An 8 fr sheath was used, and the area was stented and post dilated with 14mm balloon.Ivus verified remaining mild kinking of the right iliac artery at the flow divider.There was brisk flow shown on angiography.The kinking did not cause obstruction of the vessel lumen.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14674735
Report Number3013164176-2022-01400
Device Sequence Number14828513
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public00733132618637
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2021
Device Model NumberPLC141000
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date10/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite